Authors: R. Sebasthi Priya; R. Sudhesh
Addresses: Department of Mathematics, Bharathidasan Institute of Technology (BIT) Campus, Anna University, Tiruchirappalli, Tamilnadu 620-024, India ' Department of Mathematics, Bharathidasan Institute of Technology (BIT) Campus, Anna University, Tiruchirappalli, Tamilnadu 620-024, India
Abstract: This paper studies a discrete-time infinite server queue subject to system disaster. The exact time-dependent probabilities of the number of customers present in the system are obtained using generating functions, continued fractions and confluent hypergeometric functions. Further, the results are extended to obtain closed form expression for busy period distribution and steady state system size probabilities. Numerical illustrations are provided to visualise the effect of system size probabilities, both in steady state and transient state, and busy period distribution for different parameter values.
Keywords: discrete queue; time-dependent probability; generating functions; busy period; confluent hypergeometric functions; continued fractions.
International Journal of Mathematics in Operational Research, 2018 Vol.12 No.1, pp.91 - 101
Available online: 21 Nov 2017 *Full-text access for editors Access for subscribers Free access Comment on this article